A 31-year-old male asked:
Can i use growth factor plus height increasing pills?what are the side effects of using this pills?
1 doctor answer • 1 doctor weighed in
Pediatrics 46 years experience
Yes ...but: The only success you will ever see from this will be to the seller, who takes your money for a worthless product. Your desire to be taller can push you to accept many claims that seem to offer what you want, but it is a fraud. Do as you wish, but this is like burning money.
738 viewsAnswered >2 years ago
A 16-year-old male asked:
Can height grow by taking height pills? What are the side effects of pill?
2 doctor answers • 2 doctors weighed in
Endocrinology 43 years experience
Height: I am not sure what "height pills" are. With puberty, you get a growth spurt but then your bone growth plates close, and after that you will not grow any more. At age 16, you may have a little growth left, depending on where you are in puberty. Growth hormone shots may help give you a little extra growth, but are very expensive. You should see a specialist in this (endocrinologist).
4.4k viewsAnswered >2 years ago
A 26-year-old male asked:
I m using "growth factor plus" height increasing pills.is there any side effect by using it?if it is what are the side effects?please tell me
1 doctor answer • 7 doctors weighed in
Family Medicine 33 years experience
Height: At age 26 your height is set, no capsules will help increase your height at this point I'm afraid. If there was something I too would use it, but being shorter has its advantages. Find your advantages and have a wonderful life at the height you are. The side effect to this pill is wasting your money
2.8k viewsReviewed >2 years ago
Last updated Apr 7, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.